Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is redness in face a side effect of metamucil?

I have multiple medical conditions and take many medication. I have recently become very flushed on my cheeks and chin whereas before I was always pale. people are commenting on my very red face. The only new medication I have started is Metamucil. Could this be the cause? I am a 67 year old female and no longer meno pausal
Fri, 28 Sep 2018
Report Abuse
Question is related to
Drug/Medication
Dermatologist 's  Response
Hi,

This drug is a fiber supplement and flushing is not a side effect of this medication. Perhaps you have rosacea. I suggest you to use a broad spectrum sunscreen, throughout the day. At night I suggest you to use Metronidazole 1% cream/gel.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Kakkar S., Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Bowel movements 18 year old female, weighing 76kg and 181cm tall. My bowel movements occur only every 4 or so days, but I have been previously told...

Recent questions on  Metamucil

doctor1 MD

Hi,i made a srugery last march for hemorride,anal fisure and anus stenoz,for all this [period i have a constipation a i do enema 1 per week bacause...

doctor1 MD

I have multiple medical conditions and take many medication. I have recently become very flushed on my cheeks and chin whereas before I was always...

doctor1 MD

I have just passed a long 4-5" piece of green stringy stool, I've had some problems lately with my stools and have been taking metamucil daily. I...

doctor1 MD

I have been taking extra fiber (Metamucil) for the last few days and have had some very "mossy" looking stool. By "mossy" i mean it is light green and...

doctor1 MD

What can I do or take if I think I have diverticulitis . Had a stay in the hospital for it a few months ago.

doctor1 MD

For the first time ever I had an oily stool this morning - looked like drops of oil in commode. The rest of the stool seemed normal and wasn't pale...

doctor1 MD

My wife has had diarrhea for over a month, has been tested for every known germ and had prescription from a gastroenterologist who cannot help end...